# SDR AALA202010259002

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 52,409 hours, 33,408 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215303000800
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT AFT PINTLE PIN HAS CORROSION ON MAIN LANDING GEAR.  INSTALLED NEW RIGHT AFT PINTLE PIN, REF TASK CARD 26T00032001.
